Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Continuous light bleeding post surgical abortion, finished antibiotic course. Is this normal?

Hi, I had a surgical abortion aweek ago. I was 4 weeks pregnant. The bkeeding stopped the next day but light bleeding started 2days ago .I have also concluded the antibiotics I was given by my doctor. I want to know if its normal and when the bleeding will stop although I ve been working ever since which includes walking and climbing the stairs.
Asked On : Wed, 3 Oct 2012
Answers:  0 Views:  47 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor